# SDR UPS99229484

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CRACKED NR 6 K-FLAP ACTUATOR I/B MOUNT BRACKET, LWR FWD RADIUS.  FABRICATED AND REPLACED MOUNT BRACKET PER SRM 51-20-1.
